HomeAnswersDermatologyscabiesI have multiple, small, itchy bumps on my skin. Please help.

What causes multiple tiny, itchy bumps on the skin that turn red with scratching?

Share

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At June 19, 2023
Reviewed AtOctober 10, 2023

Patient's Query

Hello doctor,

I have had multiple, small colorless bumps on my skin for the past few days. Some of them are itchy. Some turn red after scratching and they are mainly on my arms, hands, and back. I have no history of allergy and have not eaten or touched anything in particular on the day it started. I have developed itchy eyes also. What could it be?

Please help.

Hello,

Welcome to icliniq.com.

I went through your query and understood your concern.

It appears to be a hypersensitivity reaction to an itch mite. If night aggravation of itching is present, it is typical of scabies. So, I suggest you follow the instructions mentioned below.

1. Apply Fucibet (Fusidic acid and Betamethasone) cream at night for seven days.

2. Take a tablet of Loratidine (antihistamine) 10 milligrams once daily after breakfast for ten days.

3. Apply 5 percent Permethrin (synthetic neurotoxic pyrethroid) cream on day one and day seven at night.

4. Take a tablet of Wysolone (steroid) 10 milligrams once daily before breakfast for three days.

5. Maintain proper hygiene as hygiene plays a very important role in this.

6. Wash clothes separately in hot water.

7. Avoid sharing personal belongings.

8. Change bed sheets and pillow covers regularly.

9. Avoid scratching and rubbing of lesions.

10. Avoid exposure to dust, pollutants, allergens, animal dander, and pollens.

Kindly consult a specialist, talk with them, and take medicines with their consent.

I hope this has helped you.

Thanks and regards.

Patient's Query

Hello doctor,

Thank you for your reply.

Do you think this is the only probable cause or could there be something else?

Please help.

Hello,

Welcome back to icliniq.com.

Yes, it is an allergic reaction to itch mites. Kindly take the above medicines.

Thanks and regards.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Dhepe Snehal Madhav
Dr. Dhepe Snehal Madhav

Venereology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Dermatology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy